# SDR CVGA20241023005

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5324
- Aircraft time: 15,069 hours, 10,852 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESS/ANTISKID LIGHT ILLUMINATED AFTER LANDING AND A TOTAL LOSS OF BREAKING. NOTICED A PUDDLE OF FLUID UNDER THE RIGHT MAIN GEAR.
